General Letters in Mathematics

Volume 4 - Issue 2 (2) | PP: 61 - 66 Language : English

Regularized Minimization of Convex Functions in Radon Nikodym Space

Nourddin SAIDOU ,
Bouchaib Ferrahi
Received Date Revised Date Accepted Date Publication Date
16/3/2018 4/4/2018 18/4/2018 7/7/2018
Convex non linear optimization problems may not have a solution in innite dimension spaces. The aim of this paper is to formulate some new results in this topic by using "technical regularization" of the objective function. The rst result shows that a non linear convex proper lower semi-continuous function, on a Banach space which have the Radon-Nikodym property, could be minimized by using a small regularization. while the second one shows that this regularization can be chosen as small as required. In addition, application tracks are presented and illustrated by elementary examples.

How To Cite This Article
SAIDOU , N.ZINEDDINE , M. & Ferrahi , B. (2018). Regularized Minimization of Convex Functions in Radon Nikodym Space . General Letters in Mathematics, 4 (2), 61-66, DOI:10.31559/glm2016.4.2.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.